Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes cold sweats and nausea at night ? Is it a side effect of birth control or does it indicate pregnancy ?

Hello, I have recently started Tri- Cyclen birth control two weeks ago as of today. Yesterday i had full intercourse with my boyfriend and took one sip of alcohol two hours before taking my medication and laying down. I tend to stress a lot but last night i had cold sweats and the terrible feeling of wanting to throw up. Is it because of the birth control? Or am i pregnant?
Asked On : Sat, 23 Jul 2011
Answers:  2 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Welcome to HealthcareMagic.
In the first few weeks , contraceptive pills are not very effective.However you have chances to be safe and not pregnant.The nauseating sensation could be due to alcohol .Please wait till you get your periods .If you miss your period , there could be chances of pregnancy .I advise you to visit your Gynecologist and discuss for further plan based on that.
Take care
Answered: Sun, 24 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for your query.     

pregnancy don`t occur immediately after intercourse,especially when you are on birth control pills ,so it is not due to pregnancy .

It can be due to cold or some infection if it was an unprotected sex.

It is also not due to birth control pills.

If periods are delayed only than think of pregnancy.

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor